MathSciNet Relay Station
MathSciNet bibliographic data
MR1473671 (98k:47080) 47D06
Kunstmann, P. C. Regularization of semigroups that are strongly continuous for $t>0$. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2721–2724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement